Weird cycle, any ideas? - Mothering Forums
Forum Jump: 
 
Thread Tools
#1 of 5 Old 11-09-2005, 11:23 PM - Thread Starter
 
scrabblelover's Avatar
 
Join Date: May 2005
Location: Atlanta, GA
Posts: 127
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I'm so frustrated i'm hoping someone here can help, offer advice, words of wisdom, anything. I posted this on the Infertility board as well. But i'm hoping someone here may have some ideas of how to help naturally so that's why i'm also posting here. I respect the ladies here on this board and hope to one day be a UC.

Here's my problem:
July 2004 went off the pill after 7 years
Had one long cycle (40 days) immediately when going off.
then 6 normal, picture perfect 28 day cycles
Then my body went CRAZY!
Now i have a 5 day period, ovulate around day 13 or 14, then will begin to spot on day 17 or 18, will continue to spot until day 28 then have a 5 day period.
I went to the dr. in August, physically everything is normal, no polyps, good pap, everything normal.
i know it has to be hormonal. In August, i used progesterone (dr. prescribed dosage) and vitex. and had a normal cycle.
Since then i've been doing the same things (prog. & vitex), but have gone back to spotting for 11 to 12 days continuously.

I know that it is most likely i have extremely low progesterone. But why did it work one month and not the next? The couple of blood tests i've had have been normal.

Any ideas, thoughts, advice?

I did also post this on Infertility, just hoping maybe someone here can help.

Thanks for anything you can give me.
scrabblelover is offline  
#2 of 5 Old 11-10-2005, 12:32 AM
 
cathicog's Avatar
 
Join Date: May 2005
Location: Great Smoky Mountains TN
Posts: 1,581
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I have found, since I have had so many friends on the pill, and many for YEARS, that one thing most docs don't tell you is it may take months to years for your hormones to get to working properly....You may not even have 28 day cycles anymore. They may change(thus also changing when you can get pg) Have you ever read "Taking Charge of Your Fertility" by Toni Weschler? I highly recommend it. It will help take the mystery out of when your cycles are actually ovulatory cycles or not, etc...
cathicog is offline  
#3 of 5 Old 11-10-2005, 03:04 AM - Thread Starter
 
scrabblelover's Avatar
 
Join Date: May 2005
Location: Atlanta, GA
Posts: 127
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Read it, practically have it memorized. I know about the pill leaving your system and i also know that at 16 months since i've been off of it, it could still be possible.

Also i know that i am ovulating. I've ovualted every cycle since being off. It's not ovulation that is my problem. It's my lutueal phase.

Also let me add the 12 days of spotting is accompanied by LOTS of stringy black blood.
Ain't it great to be me?
scrabblelover is offline  
#4 of 5 Old 11-10-2005, 01:16 PM
 
annakiss's Avatar
 
Join Date: Apr 2003
Location: O-hi-o-hi-o
Posts: 16,292
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Moved to Fertility...

anna kiss partner to jon radical mama to aleks (8/02) and bastian (5/05)
annakiss is offline  
#5 of 5 Old 11-13-2005, 01:49 AM
 
rebeccalizzie's Avatar
 
Join Date: Mar 2005
Posts: 1,541
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Oh, this could so be me. I went off the pill a year ago. For 6-8 months, I started spotting the day I ovulated, and continued until I started my period. It sucked. And it was *nasty* blood--brown and icky. Ob said it might be progesterone levels, but I wasn't TTC until a few months ago, so she didn't think we should do anything and maybe my body would get back in order.

I started taking prenatals a few months ago, and the spotting finally stopped, and I'm back to a 28 day cycle. I didn't make the connection until this month I stopped taking them and started spotting. I went back on them last week...spotting stopped. Apparently a deficiency in one of the B vitamins (or several, I'm sorry I don't remember) can cause this. My prenatals have a good amount of B complex.

So...I'd try taking a B vitamin. Worth a shot, anyway!

Good luck, believe me I know how much this sucks! I'm sooo mad at myself for taking those darn things for years...sigh.

Mom to Liz (14) and Dillon (3) and Mitchell FINALLY born 7/11/10!
rebeccalizzie is offline  
Reply

Quick Reply
Message:
Drag and Drop File Upload
Drag files here to attach!
Upload Progress: 0
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off